Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Stopped taking pills due to spotting. Pregnancy tests positive. Tenderness in stomach near belly button. What is happening?

I came off my pill 3 weeks ago due to spotting a little blood for over a week iv been feeling sick drained also done 2 clearblue pregnancy tests and a faint possitive line now all negative I was due on Friday just gone & nothing past few days iv had tenderness in my tummy under my bulky button also when I sit down it hurts... Help!!!
Asked On : Sat, 30 Mar 2013
Answers:  1 Views:  16
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
General & Family Physician 's  Response
Dec 2012
Hello Leenkhyah,

Thanks for posting your query,

From your description spotting after going off pills is most likely due to pregnancy. You could be experiencing implantation (which could be ruled out by the fact that you are having lower abdominal tenderness/pain, as that hardly occurs with pain) or you could be having a pregnancy complication such as a miscarriage or threatened abortion. You will need to consult with a gynobs as soon as possible so that you could be examined and the cause determined and also eliminating other causes of spotting with missed period (especially pregnancy complications such as abortion and ectopic pregnancy.
Your situation seems to require a emergency medical care.

Answered: Sun, 31 Mar 2013
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor